On the size of a map

Adam Idzik , Władysław Kulpa , Piotr Maćkowiak

Abstract

n/a
Author Adam Idzik - Institute of Computer Science, Polish Academy of Sciences
Adam Idzik,,
-
, Władysław Kulpa - Uniwersytet Kardynała Stefana Wyszyńskiego w Warszawie (UKSW), MNiSW [80]
Władysław Kulpa,,
-
, Piotr Maćkowiak (WIiGE / KEM)
Piotr Maćkowiak,,
- Department of Mathematical Economics
Journal seriesFixed Point Theor-Ro, ISSN 1583-5022, (A 35 pkt)
Issue year2018
Vol19
No2
Pages595-610
Publication size in sheets0.75
Keywords in EnglishDomain invariance theorem, Bolzano-Poincar´e theorem, Brouwer fixed point theorem, size of a map
ASJC Classification2603 Analysis; 2604 Applied Mathematics; 2605 Computational Mathematics
DOIDOI:10.24193/fpt-ro.2018.2.47
URL http://math.ubbcluj.ro/~nodeacj/volumes/2018-No2/182-idz-kul-mac-1770-final.php
Languageen angielski
Score (nominal)35
Score sourcejournalList
ScoreMinisterial score = 35.0, 07-04-2020, ArticleFromJournal
Publication indicators WoS Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2018 = 0.626; WoS Impact Factor: 2018 = 0.558 (2) - 2018=0.478 (5)
Citation count*3 (2020-09-16)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?